# SDR SWAA2018091825324

- Difficulty date: August 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED BETWEEN BS 727B+12 TO BS 887, LBL 45.  R&R SEAT TRACK IAW SRM & DWG.
